MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report 2 of 2 mdr (2nd mdr).Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, it was noted that the catheter was returned with an subject stent deployed within the hub/lumen.The microcatheter was cut in order to retrieve the stent.There was an unknown material (possibly some sort of tubing like polytetrafluoroethylene (ptfe ) present on the distal end of the stent.During functional inspection a 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was unable to be advanced completely through the microcatheter due to the presence of blood.Friction was noted at the proximal end.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event was reported that the stent detached from the subject catheter prematurely.During analysis, the subject catheter was returned with a stent deployed within the hub/lumen.The catheter was cut in order to retrieve the stent.There was an unknown material (possibly some sort of tubing like ptfe) present on the distal end of the stent.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was unable to be advanced completely through the microcatheter due to the presence of blood.Friction was noted at the proximal end.Based on a review of all available information and the analysis of the returned device it is probable that the catheter shaft was damaged during manipulation of the device during the procedure when transferring the stent.It is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the stent to deploy prematurely.An assignable cause of procedural factors will be assigned to the reported event "device problem unknown/unclear' as well as the analyzed event 'catheter shaft friction', 'catheter shaft blocked/occluded' and 'catheter ptfe inner lining peeling' as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the directions for use but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
The subject catheter was returned for analysis and the device investigation revealed that the subject catheter ptfe inner lining peeling.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24090925
Report Number3008881809-2026-00029
Device Sequence Number10259530
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270708(10)25713084
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25713084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS (STRYKER)
Patient SexUnknown